I am planning to combine 6-APB with another drug. What are the consequences?

Combining different drugs can be risky and unpredictable. If you combine, you are more likely to have problems with your health. For more information check the theme Combination use. Due to the lack of research into 6-APB, it is recommended to read the heading ‘Combi use ecstasy and other substances‘, since the effect of 6-APB in the body is (reasonably) comparable to MDMA.

Beware

6-APB has an effect on the serotonin system, among other things. Combination with other drugs that affect serotonin can cause life-threatening serotonin poisoning. These include, for example: MDMA (and analogues), antidepressants, opioids and opiates (tramadol, codeine, morphine, etc.), serotonin precursors (L-tryptophan and 5-HTP), drugs for asthma (Ventolin, etc.) and psychedelics . With psychedelics, the risk of serotonin syndrome is not always present. It depends on the drug.

6-APB can cause heart problems and this risk is increased with combination use with stimulants. Combination use can also lead to aggressive behavior more quickly. The chance that you will act rash or reckless increases. The hangover could be worse. In addition, combination use can make a fun experience too intense or get out of hand.